| Model Number |
5400210258 |
| Medical Device Problem Codes |
Fracture (1260); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the device has a broken foot during testing.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
Event or Problem Description
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.